Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Wet cold, cough, gave maxtra syrup and calpol, fever, headache, body ache. Treatment

hi, my 4+ yrs old son is suffering from wet cold, cough and mild fever. I was giving him maxtra syrup for cold n calpol 250 mg for his fever. In the morning he complained of headache (may be cause of continuous cough) n body ache. What do u prescribe for all that happening to him? I can not visit to the doctor today as i'm not around him right now. Please reply soon.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
Hi
Thanks for your query.
As mentioned by you your child is having respiratory symptoms which are mostly viral in nature .
Continue with paracetamol 4 to 6 hourly.
In case headace persist you can give combination of paracetamol and ibuprofen
Give steam inhalation.
Give plenty of fluids.

But in case symptoma persist after 48hours I suggest you to get him examined as physical examination will be required.

Hope this helps.
Take care
Answered: Fri, 11 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor